Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 7, Pages 1106–1113 (Mi zvmmf1855)  

This article is cited in 5 scientific papers (total in 5 papers)

Approximating properties of resolvents of differential operators in the approximation problem for functions and their derivatives

G. V. Khromova

Saratov State University

Full text: PDF file (913 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:7, 1057–1064

Bibliographic databases:
UDC: 519.651
MSC: Primary 34L05; Secondary 65J15, 41A30
Received: 28.03.1997

Citation: G. V. Khromova, “Approximating properties of resolvents of differential operators in the approximation problem for functions and their derivatives”, Zh. Vychisl. Mat. Mat. Fiz., 38:7 (1998), 1106–1113; Comput. Math. Math. Phys., 38:7 (1998), 1057–1064

Citation in format AMSBIB
\Bibitem{Khr98}
\by G.~V.~Khromova
\paper Approximating properties of resolvents of differential operators in the approximation problem for functions and their derivatives
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 7
\pages 1106--1113
\mathnet{http://mi.mathnet.ru/zvmmf1855}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1638610}
\zmath{https://zbmath.org/?q=an:0966.34074}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 7
\pages 1057--1064


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1855
  • http://mi.mathnet.ru/eng/zvmmf/v38/i7/p1106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Khromov, G. V. Khromova, “Extension of the convergence domain in the Tikhonov method”, Comput. Math. Math. Phys., 42:8 (2002), 1067–1072  mathnet  mathscinet  zmath  elib
    2. G. V. Khromova, “Tikhonov's method and approximation of periodic functions”, Comput. Math. Math. Phys., 43:4 (2003), 489–493  mathnet  mathscinet  zmath
    3. A. A. Khromov, G. V. Khromova, “Finding approximations of continuous solutions to first-kind equations”, Comput. Math. Math. Phys., 49:2 (2009), 217–223  mathnet  crossref  mathscinet  zmath  isi
    4. A. A. Khromov, G. V. Khromova, “On the construction of approximations to continuous functions under integral boundary conditions”, Comput. Math. Math. Phys., 51:8 (2011), 1280–1285  mathnet  crossref  mathscinet  isi
    5. A. A. Khromov, G. V. Khromova, “Priblizhayuschie svoistva reshenii differentsialnogo uravneniya s integralnym granichnym usloviem”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 11:3(2) (2011), 63–66  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:194
    Full text:85
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022